# SDR CALA2017111004010

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 23,202 hours, 7,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Rows 20, 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ROWS 20 AND 21 DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHTS IAW AMM 33-51-11-960-802. OPS CHECKED GOOD.
